# SDR 2008UALA04127

- Difficulty date: August 2, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 37,614 hours, 4,566 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING LT EMERGENCY LIGHT 2 LOWER LIGHT INOP.  *S/D*  REPLACED BATTERY CHARGER.  OP CHECKED NORMAL.
